# SDR ASAA0380035

- Difficulty date: January 4, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99578053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, COCKPIT LEFT SIDE FORWARD FLOOR PANEL IS CRACKED.  REPAIRED CRACK PER MM 25-00-00, 3E. (M)
